Alert archive / Tennessee / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 182, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 20, 2023, 1:11 PM CDT for 6 counties in Tennessee. It was in force for 49 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2023, 1:11 PM CDT (18:11 UTC)
- Expired
- Jul 20, 2023, 2:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Damage threat
- Destructive
- Hail
- 0.88 in
- Wind
- 80.0 mph
Counties Davidson County, TN, Rutherford County, TN, Smith County, TN, Sumner County, TN, Trousdale County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 52 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 1:12 PM CDT | TSTM WND DMG | 2 Ne Green Hill, TN | Photo received via Twitter of a large tree down at a home off of Vanderbilt Rd. Time is radar estimated. |
| Jul 20, 1:12 PM CDT | TSTM WND DMG | 2 S Mount Juliet, TN | NWS employee estimated 70-80 mph winds in Mount Juliet. |
| Jul 20, 1:15 PM CDT | TSTM WND GST 56 | 2 E Gallatin, TN | AWOS station KXNX Gallatin Airport. |
| Jul 20, 1:20 PM CDT | TSTM WND DMG | Lakewood, TN | Photo received via Facebook of large tree that went through roof of home off of Lakeshore Drive in Old Hickory. Time is radar estimated. |
| Jul 20, 1:30 PM CDT | TSTM WND DMG | 6 Ese Walterhill, TN | Trees down and dugout damaged in Lascassas. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 12:04 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.2 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1793 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 782 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 304 m²/s²
- 0-3 km storm-relative helicity
- 309 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 11.4
The text
As transmitted.
556
WUUS54 KOHX 201811
SVROHX
TNC037-149-159-165-169-189-201900-
/O.NEW.KOHX.SV.W.0182.230720T1811Z-230720T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
111 PM CDT Thu Jul 20 2023
The National Weather Service in Nashville has issued a
* Severe Thunderstorm Warning for...
Smith County in Middle Tennessee...
East central Davidson County in Middle Tennessee...
Northeastern Rutherford County in Middle Tennessee...
Southeastern Sumner County in Middle Tennessee...
Wilson County in Middle Tennessee...
Southwestern Trousdale County in Middle Tennessee...
* Until 200 PM CDT.
* At 110 PM CDT, a severe thunderstorm was located near Mount Juliet,
or 7 miles west of Lebanon, moving southeast at 45 mph.
THIS IS A DESTRUCTIVE STORM FOR THE MOUNT JULIET AND LEBANON AREAS.
HAZARD...80 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
* Locations impacted include...
Gallatin, Lebanon, Carthage, Hendersonville, La Vergne, Mount
Juliet, Lakewood, Watertown, Gordonsville, Hermitage, Rural Hill,
Belinda City, Old Hickory, Walterhill, Hickman, South Carthage,
Alexandria, Bledsoe Creek State Park, Dickerson Chapel Recreation
Area and Cedars Of Lebanon State Park.
This includes the following highways...
Interstate 40 between mile markers 217 and 265.
Interstate 840 between mile markers 62 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3628 8583 3625 8582 3625 8579 3622 8578
3621 8581 3621 8580 3617 8580 3609 8587
3612 8591 3610 8591 3611 8596 3608 8601
3609 8606 3596 8602 3597 8609 3596 8615
3591 8614 3585 8618 3618 8674 3645 8643
TIME...MOT...LOC 1810Z 297DEG 37KT 3625 8646
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH
$$
Clements3 follow-up statements
426
WWUS54 KOHX 201827
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
127 PM CDT Thu Jul 20 2023
TNC037-165-201835-
/O.CAN.KOHX.SV.W.0182.000000T0000Z-230720T1900Z/
Davidson TN-Sumner TN-
127 PM CDT Thu Jul 20 2023
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DAVIDSON AND
SOUTHEASTERN SUMNER COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
Middle Tennessee.
LAT...LON 3628 8584 3622 8578 3609 8587 3612 8591
3609 8606 3596 8602 3596 8615 3585 8618
3607 8655 3607 8653 3614 8653 3625 8659
3632 8655 3628 8652 3634 8644 3631 8639
3636 8637 3631 8636 3631 8630 3641 8627
TIME...MOT...LOC 1825Z 297DEG 37KT 3618 8628
$$
TNC149-159-169-189-201900-
/O.CON.KOHX.SV.W.0182.000000T0000Z-230720T1900Z/
Smith TN-Rutherford TN-Wilson TN-Trousdale TN-
127 PM CDT Thu Jul 20 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR SMITH...NORTHEASTERN RUTHERFORD...WILSON AND SOUTHWESTERN
TROUSDALE COUNTIES...
At 125 PM CDT, a severe thunderstorm was located near Lebanon, moving
southeast at 45 mph.
THIS IS A DESTRUCTIVE STORM FOR THE LEBANON AND WATERTOWN AREAS.
HAZARD...80 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Lebanon, Carthage, Hartsville, Hendersonville, La Vergne, Mount
Juliet, Watertown, Gordonsville, Rural Hill, Belinda City,
Walterhill, Hickman, South Carthage, Auburntown, Green Hill,
Lascassas, Tuckers Crossroads, Dickerson Chapel Recreation Area,
Cedars Of Lebanon State Park and Milton.
This includes the following highways...
Interstate 40 between mile markers 224 and 265.
Interstate 840 between mile markers 63 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3628 8584 3622 8578 3609 8587 3612 8591
3609 8606 3596 8602 3596 8615 3585 8618
3607 8655 3607 8653 3614 8653 3625 8659
3632 8655 3628 8652 3634 8644 3631 8639
3636 8637 3631 8636 3631 8630 3641 8627
TIME...MOT...LOC 1825Z 297DEG 37KT 3618 8628
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH
$$
Clements419
WWUS54 KOHX 201842
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
142 PM CDT Thu Jul 20 2023
TNC169-201851-
/O.CAN.KOHX.SV.W.0182.000000T0000Z-230720T1900Z/
Trousdale TN-
142 PM CDT Thu Jul 20 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN TROUSDALE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
Middle Tennessee.
LAT...LON 3628 8584 3622 8578 3609 8587 3612 8591
3609 8606 3596 8602 3596 8615 3585 8618
3602 8646 3610 8636 3615 8630 3634 8605
TIME...MOT...LOC 1841Z 297DEG 37KT 3610 8609
$$
TNC149-159-189-201900-
/O.CON.KOHX.SV.W.0182.000000T0000Z-230720T1900Z/
Smith TN-Rutherford TN-Wilson TN-
142 PM CDT Thu Jul 20 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR SMITH...NORTHEASTERN RUTHERFORD AND SOUTHEASTERN WILSON
COUNTIES...
At 141 PM CDT, a severe thunderstorm was located over Watertown, or
13 miles southwest of Carthage, moving southeast at 50 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Carthage, Watertown, Gordonsville, Walterhill, Hickman, South
Carthage, Auburntown, Cedars Of Lebanon State Park, Lascassas,
Tuckers Crossroads and Milton.
This includes the following highways...
Interstate 40 between mile markers 242 and 265.
Interstate 840 between mile markers 63 and 65.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3628 8584 3622 8578 3609 8587 3612 8591
3609 8606 3596 8602 3596 8615 3585 8618
3602 8646 3610 8636 3615 8630 3634 8605
TIME...MOT...LOC 1841Z 297DEG 37KT 3610 8609
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Clements503
WWUS54 KOHX 201851
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
151 PM CDT Thu Jul 20 2023
TNC149-159-189-201901-
/O.EXP.KOHX.SV.W.0182.000000T0000Z-230720T1900Z/
Smith TN-Rutherford TN-Wilson TN-
151 PM CDT Thu Jul 20 2023
...THE SEVERE THUNDERSTORM WARNING FOR SMITH...NORTHEASTERN
RUTHERFORD AND SOUTHEASTERN WILSON COUNTIES WILL EXPIRE AT 200 PM
CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
Middle Tennessee.
LAT...LON 3628 8584 3622 8578 3609 8587 3612 8591
3609 8606 3596 8602 3596 8615 3585 8618
3602 8646 3610 8636 3615 8630 3634 8605
TIME...MOT...LOC 1851Z 297DEG 37KT 3606 8599
$$
ClementsWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 12:53 PM CDT, 18 minutes earlier.
Area forecast discussion, Jul 20, 12:53 PM CDT, 18 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1253 PM CDT Thu Jul 20 2023 ...New AVIATION... .SHORT TERM... (Today through Friday) Issued at 300 AM CDT Thu Jul 20 2023 Expecting shower and thunderstorm chances to pick up as remainder of morning hours progress, as an MCS potentially develops within a continuance of northwesterly flow aloft with surface boundaries of note across northern and southwest portions of mid state region also aiding in convective development. Not an absolute by any means, but consensus of latest CAMs, North American, and global models, supported also by latest hourly SPC EMC RAP PW & 850 mb moisture transport vector analysis showing best chances of precipitation this morning across northern and eastern portions of our area to more of a shift to southwest to southern portions as late morning into early afternoon hours progress. With some locations within current flood watch area having received between three up to six inches of rainfall from yesterday's rounds of convection, certainly soils will be saturated, and certainly will continue with previous flood watch issuance for these and surrounding locations across north and central portions of mid state region through noon today. Latest WPC QPF depicting heaviest precipitation amounts, which will generally occur during morning hours today, for locations around and east of I-24 Corridor. Wording of current flood watch continues to be quite reasonable, mentioning that one to two inches of rainfall will be common, with some locations experiencing more than three inches of rainfall. Again, there is a chance of a few strong to severe thunderstorms developing as these rounds of convection role through our area today, especially if local boundary interactions help aid convective development and susbstantial CAPE values can be reached, as good low to mid level lapse rates are expected with this stronger convection, and SRH values are expected to be high enough, that tornado formation, although remaining quite low, can not totally be ruled out. Outside of watch area, certainly an inch or so of rainfall can be expected. With a more southwesterly to southern track of showers and thunderstorms across our area expected at least through late morning into early afternoon hours today, despite some indication that heat index values, especially for locations south of I-40 Corridor and west of I-65 Corridor, particularly locations approaching southern TN River Valley Region, could potentially range 100 to around 105 degrees, have some significant doubts that these values will actually be reached. Thus, as of this time, not planning on issuing an heat advisory products for these locations this afternoon. Will continue to mention possibility of scattered showers and thunderstorms this afternoon after rounds of morning convection dissipate. A significant temperature gradient when it comes to high temperatures across our area is expected today with highs ranging lower 80s Upper Cumberland Region to potentially mid 90s far southwest. Look for best chances of showers and thunderstorms across southwestern portions of mid state after midnight tonight per a shortwave passage. Of particular note, a surface summertime cold front is expected to move into northwestern portions of our area toward sunrise on Friday. As this surface front sinks slowly southward as Friday progresses, best chances of showers and thunderstorms are expected across locations generally south of I-40 Corridor as a series of shortwave passages continue to be expected in a northwesterly flow aloft pattern that will finally become more zonal in nature as weekend approaches. Potential for stronger convection on Friday not as great as today. As for temperatures tonight into Friday, look for lows tonight to be seasonable ranging upper 60s Cumberland Plateau Region to lower 70s west. Highs on Friday will be a few degrees below seasonal normal values spanning the 80s. && .LONG TERM... (Friday Night through next Wednesday) Issued at 300 AM CDT Thu Jul 20 2023 There will be some lingering showers and thunderstorms Friday night into Saturday with best potential across southern portions of our area as surface front finally pushes into deep south by sunrise on Saturday morning and northwesterly upper level flow once again becomes established but expected to be dry in nature. From Saturday night through next Wednesday, dry conditions look to prevail except for potentially three different time periods. The first time period will be on Sunday afternoon when a subtle shortwave disturbance is expected to move across northwestern portions of area within broad upper level troughing aloft. The second time period will be on Monday afternoon when another subtle shortwave passage occurs within shifting eastward broad upper level troughing influences. The third time period will be on Wednesday afternoon as some low level moisture is expected to work under under upper level ridging influences across most of mid state region. These three time periods will share in common the possibility of bringing isolated showers and thunderstorms to mid state region. As for temperatures, per above mentioned frontal passage, expect quite pleasant temperatures across our area for upcoming weekend with highs spanning the 80s and lows spanning the 60s. Look for a slow warmup to temperatures at or even slightly above seasonal normal values by mid portion of next work week as surface high pressure influences shift eastward, bringing summertime humid conditions back to our area once again. && .AVIATION... (18Z TAFS) Issued at 1220 PM CDT Thu Jul 20 2023 A cluster of severe thunderstorms is bearing down on the Nashville Metro Area, so the first order of business with the 18Z TAF's is to move these storms across Middle Tennessee. These storms do contain severe wind gusts, although the storm core(s) will likely stay north of BNA. We do expect a cessation of the active weather behind this line. Look for dense fog to develop overnight, along with low stratus in a few spots. && .PRELIMINARY POINT TEMPS/POPS... Nashville 72 88 66 85 / 30 60 30 10 Clarksville 73 86 65 84 / 30 30 20 10 Crossville 67 81 63 78 / 30 70 30 20 Columbia 71 88 66 84 / 40 70 40 20 Cookeville 69 83 64 81 / 40 50 30 20 Jamestown 68 81 63 78 / 40 30 20 10 Lawrenceburg 71 87 66 84 / 40 70 40 30 Murfreesboro 71 87 65 85 / 30 70 30 20 Waverly 72 86 66 84 / 40 60 20 10 && .OHX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 6 PM CDT this evening for Cannon-Cheatham-Clay- Cumberland-Davidson-De Kalb-Dickson-Fentress-Houston-Humphreys- Jackson-Macon-Montgomery-Overton-Pickett-Putnam-Robertson- Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-White- Williamson-Wilson. && SHORT TERM...JB Wright LONG TERM....JB Wright AVIATION.....Rose
In the hours before
Local storm report, Jul 20, 10:31 AM CDT, 2 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1031 AM CDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 AM Flash Flood 3 S Jamestown 36.40N 84.93W
07/20/2023 Fentress TN Emergency Mngr
Glenobey Road near Jamestown washed out and
closed. Davis Road also flooded and closed.
&&
ShamburgerLocal storm report, Jul 20, 10:49 AM CDT, 2 hours 22 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1049 AM CDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM Flash Flood 8 W Jamestown 36.42N 85.09W
07/20/2023 Fentress TN Emergency Mngr
Video showed Hwy 52 at Riverton Rd washed
out and impassable.
&&
ShamburgerLocal storm report, Jul 20, 11:03 AM CDT, 2 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1103 AM CDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM Flash Flood 2 N Crossville 35.99N 85.04W
07/20/2023 Cumberland TN Emergency Mngr
Vehicles stalled in flood waters on Old
Jamestown Hwy at Industrial Dr. Waters have
since receded.
&&
ShamburgerSpecial weather statement, Jul 20, 11:35 AM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Nashville TN
1135 AM CDT Thu Jul 20 2023
TNZ007-008-027-028-201700-
Robertson TN-Davidson TN-Wilson TN-Sumner TN-
1135 AM CDT Thu Jul 20 2023
...A strong thunderstorm will impact portions of northeastern
Davidson, Sumner, northwestern Wilson and eastern Robertson Counties
through NOON CDT...
At 1135 AM CDT, Doppler radar was tracking a strong thunderstorm over
White House, or 12 miles northwest of Gallatin, moving southeast at
30 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gallatin, Springfield, Hendersonville, Mount Juliet, Goodlettsville,
White House, Millersville, Greenbrier, Lakewood, Ridgetop, Cross
Plains, Portland, Old Hickory, Orlinda, Green Hill, Bethpage, Bledsoe
Creek State Park and Cottontown.
This includes Interstate 65 between mile markers 96 and 119.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3649 8626 3630 8638 3620 8662 3650 8690
3665 8670 3665 8667
TIME...MOT...LOC 1635Z 306DEG 28KT 3647 8665
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
ClementsLocal storm report, Jul 20, 12:51 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1251 PM CDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM Tstm Wnd Dmg 2 W Ridgetop 36.39N 86.80W
07/20/2023 Robertson TN Trained Spotter
Trees and power lines coming down all over
the place.
&&Local storm report, Jul 20, 12:58 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1258 PM CDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM Tstm Wnd Dmg Ridgetop 36.40N 86.78W
07/20/2023 Robertson TN Emergency Mngr
numerous trees and power lines down in the
Greenbrier and Ridgetop areas.
&&
ShamburgerThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 5:44 AM CDT | Special Weather Statement | OHX | Jackson, Smith | 31 min |
| Jul 20, 5:57 AM CDT | Areal Flood Advisory | OHX | Clay, Fentress, Jackson, Macon, Overton, Pickett and 1 more | 3 hr |
| Jul 20, 7:10 AM CDT | Areal Flood Advisory | OHX | Fentress, Jackson, Overton, Putnam | 3 hr |
| Jul 20, 7:58 AM CDT | Areal Flood Advisory | OHX | Cumberland, Fentress, Putnam | 3 hr |
| Jul 20, 8:18 AM CDT | Flash Flood Warning | OHX | Clay, Fentress, Jackson, Overton, Pickett | 4 hr |
| Jul 20, 9:25 AM CDT | Flash Flood Warning | OHX | Fentress | 3 hr |
| Jul 20, 10:47 AM CDT | Flash Flood Warning | OHX | Cumberland, Fentress, Overton, Putnam, White | 5 hr |
| Jul 20, 11:35 AM CDT | Special Weather Statement | OHX | Sumner | 25 min |
| Jul 20, 11:50 AM CDT | Severe Thunderstorm Warning | OHX | Houston, Humphreys, Montgomery, Stewart | 40 min |
| Jul 20, 12:04 PM CDT | Flash Flood Warning | OHX | Fentress, Overton, Pickett | 6 hr |
| Jul 20, 12:11 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Montgomery, Robertson | 34 min |
| Jul 20, 12:36 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Wilson | 39 min |
| Jul 20, 12:41 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Sumner, Wilson | 34 min |
| Jul 20, 12:51 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Montgomery, Robertson | 39 min |
| Jul 20, 1:06 PM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Montgomery, Robertson, Sumner | 54 min |
| Jul 20, 1:29 PM CDT | Special Weather Statement | OHX | Bedford, Coffee | 46 min |
| Jul 20, 1:35 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee, DeKalb, Putnam, Rutherford, Smith and 3 more | 40 min |
| Jul 20, 1:44 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee, Grundy | 31 min |
| Jul 20, 2:07 PM CDT | Special Weather Statement | OHX | Bedford, Williamson | 38 min |
| Jul 20, 2:11 PM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Van Buren, Warren, White | 34 min |
| Jul 20, 2:15 PM CDT | Flash Flood Warning | OHX | DeKalb, Putnam, Van Buren, White | 3 hr |
| Jul 20, 2:17 PM CDT | Flash Flood Warning | OHX | DeKalb, Smith, Trousdale, Wilson | 3 hr |
| Jul 20, 2:20 PM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Williamson | 3 hr |
| Jul 20, 2:23 PM CDT | Areal Flood Advisory | OHX | Maury, Williamson | 3 hr |
| Jul 20, 2:30 PM CDT | Flash Flood Warning | OHX | Cannon, DeKalb, Van Buren, Warren | 3 hr |
| Jul 20, 2:30 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee, Grundy | 45 min |
| Jul 20, 2:32 PM CDT | Flash Flood Warning | OHX | Bedford, Cannon, Coffee, Grundy, Warren | 3 hr |
| Jul 20, 2:34 PM CDT | Areal Flood Advisory | OHX | Bedford, Coffee, Marshall, Maury, Rutherford, Williamson | 3 hr |
| Jul 20, 2:41 PM CDT | Special Weather Statement | OHX | Giles | 34 min |
| Jul 20, 2:49 PM CDT | Special Weather Statement | OHX | Marshall | 41 min |
| Jul 20, 2:52 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 23 min |
| Jul 20, 2:55 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall, Maury | 35 min |
| Jul 20, 3:16 PM CDT | Flash Flood Warning | OHX | Fentress, Pickett | 3 hr |
| Jul 20, 3:45 PM CDT | Areal Flood Advisory | OHX | Bedford, Giles, Marshall, Maury | 3 hr |
| Jul 20, 3:56 PM CDT | Areal Flood Advisory | OHX | Putnam | 109 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.